# SDR DXTA2009020203479

- Difficulty date: January 30, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 9,427 hours, 5,722 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR UNLOCK LIGHT DID NOT EXTINGUISH DURING GEAR RETRACTION. FOUND NOSE STRUT SERVICE UNDER SPEC ALLOWING STRUT TO NOT REACH FULL EXTENSION.  ACCOMPLISHED FULL NOSE OLEO SERVICE IAW MM 12-10-38.  ACCOMPLISHED GEAR SWING IAW MM 32-00-00.  OPS CHECK GOOD.
